# SDR 2006FA0000716

- Difficulty date: March 7, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N615LH
- Make and model: Bell 206B
- Aircraft serial: 2263
- Engine: Allsn 250C30
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 344
- Part serial: W968052
- Condition: Exploded
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NEW 1.25 LB EXTINGUISHER MODEL 344, SN W-968052 CLASSIFICATION 2-B; C WAS INSTALLED IN THE AIRCRAFT ON MARCH 6, 2006.  IT WAS REMOVED OVERNIGHT AND REINSTALLED AT 8:50 AM ON MARCH 7, 2006.  AS THE HELICOPTER WAS STARTING, THE END EXPLODED OUT OF THE EXTINGUISHER, FIRING IT INTO THE CONSOLE.  THE TEMPERATURE IN THE COCKPIT WAS APPROXIMATELY 36 DEGREES C AND THE EXTINGUISHER WAS IN THE SHADE.  THE PRESSURE GAUGE WAS IN THE GREEN WHEN INSTALLED.  (K)
